# SDR AALA201703289022

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 30,132 hours, 4,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: F5217023300200
- Condition: Bent
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 4L DOOR GIRT BAR BENT, DOOR WILL NOT CLOSE.  ACCOMPLISHED TIME LIMITED REPAIR PER EA 268690.
